# SDR REXA2021110400885

- Difficulty date: October 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670362851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH SIDE SEAT TRACK FS 785- FS 847+16 SEGMENT IS CORRODED.
"	"REMOVED AND REPLACED RH SEAT TRACK AT FS 785-FS 847+16 IAW CRJ900   
AMM 53-00-49-000-801-A19 & 53-00-49-400-801-A19 WVAC EMP STAMP # 791
MTC                                                                 
"
